Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 33, NWS Tallahassee, FL

March 11, 200816 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Mar 11, 2008, 1:38 PM CDT for 16 counties in Florida. It took effect at Mar 12, 2008, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2008, 1:38 PM CDT (18:38 UTC)
In effect from
Mar 12, 2008, 1:00 PM CDT
Expired
Mar 12, 2008, 7:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1376 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 111838
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
238 PM EDT TUE MAR 11 2008

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY FOR THE FLORIDA PANHANDLE AND BIG BEND
FOR LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR MUCH OF THE FLORIDA PANHANDLE AND BIG BEND
FOR LOW RELATIVE HUMIDITY...

.A DRY AIRMASS WILL COMBINE WITH AFTERNOON HEATING TO PRODUCE LOW
RELATIVE HUMIDITY WEDNESDAY AND THURSDAY AFTERNOONS. 

FLZ007-009>011-013-016>019-026>029-034-121130-
/O.UPG.KTAE.FW.A.0030.080312T1800Z-080312T2300Z/
/O.NEW.KTAE.FW.W.0033.080312T1800Z-080313T0000Z/
/O.NEW.KTAE.FW.A.0031.080313T1800Z-080314T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
238 PM EDT TUE MAR 11 2008 /138 PM CDT TUE MAR 11 2008/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT IN THE EARLY
AFTERNOON WEDNESDAY...AND REMAIN BELOW 35 PERCENT FOR AT LEAST 4
CONSECUTIVE HOURS. SIMILAR CONDITIONS ARE POSSIBLE THURSDAY
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ012-014-015-121130-
/O.UPG.KTAE.FW.A.0030.080312T1800Z-080312T2300Z/
/O.NEW.KTAE.FW.W.0033.080312T1800Z-080313T0000Z/
BAY-GULF-FRANKLIN-
238 PM EDT TUE MAR 11 2008 /138 PM CDT TUE MAR 11 2008/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ WEDNESDAY. 

THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT IN THE EARLY
AFTERNOON WEDNESDAY...AND REMAIN BELOW 35 PERCENT FOR AT LEAST 4
CONSECUTIVE HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH POTENTIAL.

$$

FOURNIER
2 follow-up statements
000 
WWUS82 KTAE 120821
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
421 AM EDT WED MAR 12 2008

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF 
THE FLORIDA PANHANDLE AND BIG BEND...EXCEPT GULF AND FRANKLIN 
COUNTIES...FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 
PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT ON THURSDAY AFTERNOON 
FOR THE SAME AREAS EXCLUDING BAY COUNTY FOR POTENTIAL LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A RIDGE OF HIGH PRESSURE WILL BUILD IN ACROSS THE
REGION TODAY AND THURSDAY...PROVIDING THE AREA WITH DRIER AIR BUT
STILL SEASONABLE AFTERNOON HIGH TEMPERATURES. THIS COMBINATION WILL
LIKELY RESULT IN RED FLAG CONDITIONS ACROSS A GOOD PORTION OF THE
FLORIDA BIG BEND AND PANHANDLE EACH DAY...BEFORE INCREASING
MOISTURE AND RAIN CHANCES RETURN FOR FRIDAY.


FLZ014-015-120930-
/O.CAN.KTAE.FW.W.0033.080312T1800Z-080313T0000Z/
GULF-FRANKLIN-
421 AM EDT WED MAR 12 2008 /321 AM CDT WED MAR 12 2008/

...RED FLAG WARNING IS CANCELLED FOR GULF AND FRANKLIN COUNTIES
FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. HOWEVER...AFTERNOON RELATIVE HUMIDITIES MAY APPROACH
35 PERCENT AWAY FROM THE COAST BOTH TODAY AND THURSDAY.

$$

FLZ007-009>011-013-016>019-026>029-034-130000-
/O.CON.KTAE.FW.W.0033.080312T1800Z-080313T0000Z/
/O.CON.KTAE.FW.A.0031.080313T1800Z-080314T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
421 AM EDT WED MAR 12 2008 /321 AM CDT WED MAR 12 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT ON THURSDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ012-130000-
/O.CON.KTAE.FW.W.0033.080312T1800Z-080313T0000Z/
BAY-
321 AM CDT WED MAR 12 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH POTENTIAL.

$$

17-GOULD
000 
WWUS82 KTAE 121927
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 PM EDT WED MAR 12 2008

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR INLAND
PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED
FOUR HOUR DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT ON THURSDAY AFTERNOON FOR
THE FLORIDA BIG BEND AND INLAND PORTIONS OF THE FLORIDA PANHANDLE
DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

.A RIDGE OF HIGH PRESSURE WILL BUILD IN ACROSS THE REGION TONIGHT
AND THURSDAY...PROVIDING THE AREA WITH DRIER AIR BUT STILL
SEASONABLE AFTERNOON HIGH TEMPERATURES. TODAYS WARNING IS IN DOUBT
AS DURATIONS SHOULD ONLY BARELY MEET THE MINIMUM DURATION
REQUIREMENT OF FOUR HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT.
CONFIDENCE IS HIGHER THAT DURATIONS WILL BE MET ON THURSDAY...SO
THE WATCH HAS BEEN UPGRADED TO A WARNING FOR THAT DAY.

FLZ034-131130-
/O.CAN.KTAE.FW.W.0033.000000T0000Z-080313T0000Z/
/O.UPG.KTAE.FW.A.0031.080313T1800Z-080314T0000Z/
/O.NEW.KTAE.FW.W.0034.080313T1700Z-080313T2300Z/
DIXIE-
327 PM EDT WED MAR 12 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY...
...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY. THE
RED FLAG WARNING FOR TODAY HAS BEEN CANCELLED AS CRITICAL
DURATIONS OF LOW RELATIVE HUMIDITY WILL NOT BE REACHED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH
POTENTIAL.

$$

FLZ012-122030-
/O.CAN.KTAE.FW.W.0033.000000T0000Z-080313T0000Z/
BAY-
227 PM CDT WED MAR 12 2008

...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING AS CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY WILL
NOT BE REACHED.

$$

FLZ007-009>011-013-016>019-026>029-131130-
/O.UPG.KTAE.FW.A.0031.080313T1800Z-080314T0000Z/
/O.NEW.KTAE.FW.W.0034.080313T1700Z-080313T2300Z/
/O.CON.KTAE.FW.W.0033.000000T0000Z-080313T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
327 PM EDT WED MAR 12 2008 /227 PM CDT WED MAR 12 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM
EDT /6 PM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM
EDT /6 PM CDT/ THURSDAY. A RED FLAG WARNING ALSO REMAINS IN EFFECT
UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES CAN ENHANCE FIRE GROWTH
POTENTIAL.

$$

18-WOOL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 11, 1:12 PM CDT, 26 minutes earlier.

Area forecast discussion, Mar 11, 1:12 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT TUE MAR 11 2008

.SYNOPSIS...RADAR IMAGERY AND SURFACE DATA SHOW LIGHT TO
OCCASIONALLY MODERATE RAIN MOVING EAST NORTHEAST ACROSS SOUTHEAST
ALABAMA AND SOUTHWEST GEORGIA. THIS RAIN HAS HELD TOGETHER QUITE
WELL ACROSS OUR NORTHERN COUNTIES...AND SHOULD CONTINUE TO DO SO
THROUGH THE AFTERNOON/EARLY EVENING HOURS. SOME LIGHT SPRINKLES ARE
OCCURRING IN NORTH FLORIDA...BUT WE COULD ALSO SEE SOME VERY LIGHT
RAIN IN NORTH FLORIDA AS WELL. TEMPERATURES HAVE WARMED IN THE
SOUTHEASTERN BIG BEND INTO THE LOWER 70S...WHILE IN THE NORTHWESTERN
CWA TEMPERATURES ARE RIGHT AROUND 60 DEGREES.

&&

.SHORT TERM...QUICK MOVING PATTERN CONTINUES ACROSS THE CONUS WITH A
SERIES OF IMPULSES MOVING THROUGH THE SOUTHEAST THROUGH THE
IMMEDIATE SHORT TERM. WHAT ONCE APPEARED AS A POSSIBLE WET FORECAST
FOR WEDNESDAY HAS REVERSED TO A COMPLETELY DRY FORECAST...DESPITE
THE PRESENCE OF A SHORTWAVE TROF MOVING THROUGH THE EASTERN GULF OF
MEXICO. VERY DRY AIR IS PROGGED TO SURGE IN FROM THE NORTHWEST ON
WEDNESDAY MORNING DROPPING DEWPOINTS INTO THE LOWER 30S BY AFTERNOON
AND LEAVING THE SHORTWAVE NO MOISTURE TO WORK WITH.

TEMPERATURES WILL BE QUITE COOL THURSDAY MORNING WITH TEMPERATURES
DIPPING INTO THE MID 30S IN THE FLORIDA BIG BEND. DONT EXPECT FROST
OR A FREEZE HERE...BUT IF THE INCOMING AIRMASS IS DRIER THAN
CURRENTLY ANTICIPATED...OPTIMAL RADIATIONAL COOLING CONDITIONS
COULD RESULT IN A FEW POCKETS IN THE SE FLA BIG BEND DROPPING BELOW
35 AND HAVING THE POTENTIAL FOR SOME FROST.

SURFACE HIGH PRESSURE REMAINS IN PLACE WEDNESDAY AND THURSDAY BEFORE
A DISTURBANCE TAKES SHAPE OVER THE MID SOUTH ON FRIDAY MORNING. THIS
SYSTEM ON FRIDAY HAS NOT BEEN MODELED WELL OVER THE LAST SEVERAL
MODEL CYCLES. THERE STILL IS CONSIDERABLE DISAGREEMENT OVER THE
EXACT PLACEMENT OF QPF AND WHETHER THERE WILL BE THUNDER. PLEASE SEE
THE LONG TERM DISCUSSION FOR MORE DETAILS ON THIS SYSTEM.

&&

.LONG TERM...THE NEXT SHORT WAVE TROUGH MOVES QUICKLY ACROSS THE
GULF COAST STATES ON FRI. BOTH THE 10/12Z EURO AND 11/00Z GFS NOW
DEPICT SPLIT IN MOISTURE AND LIFT, WITH THE BULK PASSING WELL N OF
THE CWFA, AND A SMALLER SURGE PASSING ACROSS THE FL PENINSULA. WILL
KEEP A LOW CHANCE POP FOR THE SE CWFA AND SLIGHT CHANCE ELSEWHERE.
THE UPSTREAM SHORT WAVE IS STRONGER, AND ITS DYNAMICS MAY BE
SUFFICIENT TO OVERCOME MARGINAL MOISTURE AND INSTABILITY TO PRODUCE
A FEW SHOWERS ALONG THE COLD FRONT SAT AFTN/EVE. A DEEP LAYER RIDGE
AXIS OVER THE PLAINS STATES ON SUN SHIFTS E OF MS RIVER ON MON, THEN
MOVES INTO THE ATLANTIC ON TUE AS THE NEXT TROUGH AND SURFACE LOW
PRESSURE SYSTEM TAKES SHAPE ACROSS THE CENTER OF THE NATION. TEMPS
DURING THE PERIOD WILL AVERAGE SLIGHTLY ABOVE CLIMO LEVELS.

&&

.AVIATION...OCCASIONAL LIGHT RAIN AND/OR SPRINKLES WILL CONTINUE TO
AFFECT THE TAF SITES THROUGH EARLY THIS EVENING...ENDING FROM WEST
TO EAST. DESPITE THE RAIN THE PREVAILING CONDITIONS WILL BE
VFR...BUT BRIEF PERIODS OF MVFR VIS/CIGS ARE POSSIBLE. SKIES WILL
GRADUALLY CLEAR LATER TONIGHT AND WED MORNING...WITH FAIR
WEATHER...LIGHT N-NW WINDS (5-10 KT)...AND NO CIGS EXPECTED.

&&

.MARINE...LIGHT WINDS AND SEAS WILL BE IN STORE FOR THE NEXT COUPLE
OF DAYS. AN INCREASE IN THE PRESSURE GRADIENT ON FRIDAY WILL LEAD TO
INCREASING WINDS AND SEAS WITH THE POTENTIAL FOR SCEC CONDITIONS ON
FRIDAY EVENING. SCA CRITERIA COULD BE MET BRIEFLY ON SATURDAY. WINDS
AND SEAS WILL SLOWLY SUBSIDE ON SUNDAY DURING A BRIEF PERIOD OF HIGH
PRESSURE. WINDS AND SEAS WILL BUILD AGAIN ON MONDAY AHEAD OF AN
APPROACHING STORM SYSTEM.

&&

.FIRE WEATHER...AN INCOMING DRY AIRMASS WILL YIELD RED FLAG
CONDITIONS ACROSS NORTH FLORIDA ON WEDNESDAY. GEORGIA WILL NEED TO
BE MONITORED AS RELATIVE HUMIDITY VALUES WILL DROP BELOW 25 PERCENT
FOR A COUPLE OF HOURS ON WEDNESDAY. A LINGERING DRY AIRMASS ON
THURSDAY WILL KEEP RED FLAG CONDITIONS POSSIBLE ACROSS INLAND NORTH
FLORIDA. RED FLAG CONDITIONS WILL COME TO AN END ON FRIDAY AS MORE
MOISTURE RETURNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  46  72  36  74  46 /  10   0   0   0   0
PANAMA CITY  49  69  46  72  57 /  10   0   0   0  10
DOTHAN       41  71  41  75  51 /  10   0   0   0  10
ALBANY       42  71  40  76  48 /  10   0   0   0   0
VALDOSTA     48  72  40  76  47 /  20   0   0   0   0
CROSS CITY   47  73  39  75  50 /  20   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM
     CDT/ WEDNESDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...
     GADSDEN...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
     WASHINGTON.

GM...NONE.

&&

AVIATION/FIRE WEATHER...FOURNIER
SHORT TERM/MARINE...GODSEY
LONG TERM...JAMSKI
Hazardous weather outlook, Mar 11, 3:12 AM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
412 AM EDT TUE MAR 11 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-121100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
412 AM EDT TUE MAR 11 2008 /312 AM CDT TUE MAR 11 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A WEAKENING UPPER
LEVEL LOW PRESSURE SYSTEM WILL MOVE EASTWARD INTO THE REGION
TODAY...AND WILL PRODUCE SCATTERED SHOWERS ACROSS THE AREA. NO
THUNDERSTORMS ARE EXPECTED...AND TOTAL RAINFALL AMOUNTS SHOULD
GENERALLY BE ONE TENTH OF AN INCH OR LESS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
HIGH PRESSURE WILL BUILD IN BEHIND THIS LOW FOR WEDNESDAY AND
THURSDAY...WITH FAIR AND SEASONABLE HIGH TEMPERATURES DURING THE DAY
AND COOLER THAN CLIMO LOW TEMPERATURES AT NIGHT. WARMER CONDITIONS
WILL RETURN FOR FRIDAY AND THE BEGINNING OF THE WEEKEND ALONG WITH
THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 7:34 PM CDTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty64 hr
Mar 11, 4:12 AM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more9 hr
Mar 11, 1:38 PM CDTFire Weather WatchTAECalhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more25 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.